# SDR GAIA03007OP

- Difficulty date: February 12, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indicator
- Condition: False Indication
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT 879 - RNO-SJC - DURING CRUISE, THE FLIGHT CREW NOTICED THAT THE OIL QUANTITY ON NR 2 ENGINE WAS STEADILY DECREASING.  THE CREW DECLARED AN EMERGENCY AND MADE A PRECAUTIONARY SHUT DOWN OF THE NR 2 ENGINE.  DURING APPROACH THE OIL QUANTITY RETURNED TO NORMAL.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AT SJC.  THE NR 2 ENGINE OIL FILTER WAS INSPECTED AND NO DEFECTS WERE NOTED.  THE ENGINE AND OIL QUANTITY INDICATION OPS CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
